MAUDE Adverse Event Report: ETHICON INC. ETHLN BLK 12IN 10-0 D/A CS140-6; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHLN BLK 12IN 10-0 D/A CS140-6; SUTURE, NONABSORBABLE, SYNTHETIC
Model Number 9003G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: was the needle separated from the suture during the intra op event? no.Is this surface suture related issue? no.Did the suture break during the intra op event? no.Lot number? no further information is available.No further information will be provided.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.When it was used, the suture was loose and could not be handled.No adverse patient consequences were reported.Additional information was requested.

Brand Name
ETHLN BLK 12IN 10-0 D/A CS140-6
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12340225
Report Number2210968-2021-07499
Device Sequence Number3580581
Product Code GAR
UDI-Device Identifier10705031022355
UDI-Public10705031022355
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9003G
Device Catalogue Number9003G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2021
Initial Report FDA Received Date08/18/2021
Patient Sequence Number1